Kate Juschenko
Kate Juschenko
Associate Professor, University of Texas at Austin
Verified email at utexas.edu - Homepage
Title
Cited by
Cited by
Year
Cantor systems, piecewise translations and simple amenable groups
K Juschenko, N Monod
Annals of mathematics, 775-787, 2013
1692013
Extensions of amenable groups by recurrent groupoids
MS Kate Juschenko, Volodymyr Nekrashevych
arXiv preprint arXiv:1305.2637, 2013
62*2013
Extensions of amenable groups by recurrent groupoids
MS Kate Juschenko, Volodymyr Nekrashevych
arXiv preprint arXiv:1305.2637, 2013
62*2013
Extesions of amenable groups by recurrent grupoids
K Juschenko, V Nekrashevych, M de la Salle
arXiv preprint arXiv:1305.2637v1, 2013
622013
Invariant means for the wobbling group
K Juschenko, M De La Salle
Bulletin of the Belgian Mathematical Society-Simon Stevin 22 (2), 281-290, 2015
442015
Extensive amenability and an application to interval exchanges
K Juschenko, NM Bon, N Monod, M De La Salle
Ergodic Theory and Dynamical Systems 38 (1), 195-219, 2018
382018
Multidimensional operator multipliers
K Juschenko, I Todorov, L Turowska
Transactions of the American Mathematical Society 361 (9), 4683-4720, 2009
382009
Ideal structure of the C*-algebra of Thompson group T
C Bleak, K Juschenko
arXiv preprint arXiv:1409.8099, 2014
252014
Small spectral radius and percolation constants on non- amenable cayley graphs
KJT Nagnibeda
arXiv preprint arXiv:1206.2183, 2012
25*2012
Small spectral radius and percolation constants on non- amenable cayley graphs
KJT Nagnibeda
arXiv preprint arXiv:1206.2183, 2012
25*2012
Matrices of unitary moments
K Dykema, K Juschenko
Mathematica Scandinavica, 225-239, 2011
172011
Finitely presented groups related to Kaplansky˘s direct finiteness conjecture
K Dykema, T Heister, K Juschenko
Experimental Mathematics 24 (3), 326-338, 2015
152015
Algebraic reformulation of Connes embedding problem and the free group algebra
K Juschenko, S Popovych
Israel Journal of Mathematics 181 (1), 305-315, 2011
152011
Non-elementary amenable subgroups of automata groups
K Juschenko
Journal of Topology and Analysis 10 (01), 35-45, 2018
112018
Matrix ordered operator algebras
K Juschenko, S Popovych
Indiana University mathematics journal, 1203-1218, 2009
102009
Invariable generation of Thompson groups
T Gelander, G Golan, K Juschenko
Journal of Algebra 478, 261-270, 2017
92017
Productive Lindelöfness and a class of spaces considered by Z. Frolík
P Burton, FD Tall
Topology and its Applications 159 (13), 3097-3102, 2012
92012
Compactness properties of operator multipliers
K Juschenko, RH Levene, IG Todorov, L Turowska
Journal of Functional Analysis 256 (11), 3772-3805, 2009
92009
Amenability of discrete groups by examples
K Juschenko
Current version available at http://www. math. northwestern. edu/juschenk …, 2019
82019
Infinitely supported Liouville measures of Schreier graphs
K Juschenko, T Zheng
Groups, Geometry, and Dynamics 12 (3), 911-918, 2018
82018
The system can't perform the operation now. Try again later.
Articles 1–20